# SDR R5KB0107002

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N502M
- Make and model: Boeing 727191
- Aircraft serial: 19391
- Aircraft time: 57,735 hours, 45,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: N2439
- Condition: Discharged
- Location: Cabin
- Component: Power Supply
- Component part number: 90052
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CENTER EMERGENCY ESCAPE LIGHT INOP.
